# SDR ORJA98306

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Failed
- Location: Rows 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COS - EMERGENCY LIGHTS AT ROWS 8, 9, 10, 11 DO NOT WORK.  REMOVED AND REPLACED BATTERIES CHARGER SYSTEM.  OPS CHECK GOOD.  (M)
